# SDR ASAA2023011971558

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,156 hours, 10,177 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 7497
- Condition: Faulted
- Location: Lt Acm
- Part time: 32,160 hours, 10,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ECS PACK ANALOG DISCRETE TO FMC DOES NOT INDICATE "OFF" WITH LEFT PACK SWITCH PLACED TO OFF. GROUNDED - YES. REMOVED AND REPLACED LH PACK CONTROL VALVE REF AMM 21-51-01-400-805-002.
